# SDR AALA201810199031

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 14,625 hours, 1,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Not Reported
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE AT L1 DOOR.  MAINTENANCE THE SEAL IAW AMM 25-64-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
